# SDR 0001899994

- Difficulty date: May 10, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N8979E
- Make and model: Doug DC-9-31
- Aircraft serial: 47328
- Aircraft time: 71,415 hours, 65,588 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR JAMB UPPER CORNER CRACKED OUT FASTENER HOLE AS MARKED.  REPAIRED PER EM 5330-01130-2B AND EA 99-176486.
